An integrable semi-discrete Degasperis-Procesi equation

Bao Feng Feng, Kenichi Maruno, Yasuhiro Ohta

    Research output: Contribution to journalArticle

    2 Citations (Scopus)


    Based on our previous work on the Degasperis-Procesi equation (Feng et al J. Phys. A: Math. Theor. 46 045205) and the integrable semi-discrete analogue of its short wave limit (Feng et al J. Phys. A: Math. Theor. 48 135203), we derive an integrable semi-discrete Degasperis-Procesi equation by Hirota's bilinear method. Furthermore, N-soliton solution to the semi-discrete Degasperis-Procesi equation is constructed. It is shown that both the proposed semi-discrete Degasperis-Procesi equation, and its N-soliton solution converge to ones of the original Degasperis-Procesi equation in the continuum limit.

    Original languageEnglish
    Pages (from-to)2246-2267
    Number of pages22
    Issue number6
    Publication statusPublished - 2017 Apr 19


    • bilinear equations
    • CKP hierarchy
    • semi-discrete Degasperis-Procesi equation
    • tau-functions

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics
    • Physics and Astronomy(all)
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'An integrable semi-discrete Degasperis-Procesi equation'. Together they form a unique fingerprint.

  • Cite this